# SDR ASAA2016112418800

- Difficulty date: November 24, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 3,154 hours, 1,023 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN TEMP ILLUMINATED WHEN PUSHING MASTER RECALL EXTINGUISHES WITH MASTER CAUTION RESET. ACFT GROUNDED. PERFORMED PFTC NR 1, & 2 BITE IAW AMM 21-61-00-740-801-002. BOTH TESTS PASS, NO FAULTS. NO HISTORY 90 DAYS.
